# SDR 99ZZZX1013

- Difficulty date: February 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N52596
- Make and model: Cessna 177RG
- Aircraft serial: 177RG1212
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rivets
- Condition: Loose
- Location: Support
- Part time: 4,243 hours
- Component: King
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ALL 4 AFT HIGH SHEAR RIVETS LOOSE, PN NAS1054-8-7 AND NAS1054-6-8 IN THE SUPPORT ASSY.  REPLACED WITH OVERSIZED HIGH LOC RIVETS.  FOUND DURING ANNUAL INSPECTION.
